MAUDE Adverse Event Report: ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Model Number TCDS0301-XT
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the patient presented with grade 3+ mixed tricuspid regurgitation for a triclip procedure.During the procedure, a triclip was implanted successfully.While attempting to implant a second triclip, the clip became entangled within the sub valvular apparatus.Troubleshooting was performed unsuccessfully and the clip could not be freed.The clip was deployed within the chordae without any leaflet insertion.The procedure was discontinued.The final tr was grade 2+.There were no adverse patient effects or clinically significant delays reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on available information, the reported entrapment of device (clip became entangled within the sub valvular apparatus/chordae) appears to be related to challenging anatomy (prolapse/restricted leaflets) and procedural conditions (shadowing of the device).Image resolution poor was due to challenging patient anatomy and shadowing of the device.The reported foreign body in patient appears to be due to the procedural circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
TRICLIP G4 SYSTEM
Common Device Name
TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22865974
Report Number2135147-2025-04695
Device Sequence Number9230603
Product Code NPS
UDI-Device Identifier05415067047731
UDI-Public(01)05415067047731(17)260107(10)50107R1085
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/07/2026
Device Model NumberTCDS0301-XT
Device Catalogue NumberTCDS0301-XT
Device Lot Number50107R1085
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IMPLANTED TRICLIP.; TRICLIP STEERABLE GUIDE CATHETER.
Patient SexUnknown